I've been taking 200mg Plaquenill twice a day for the past 16 weeks. Approx two weeks after starting treafment I started to feel like needles and prickling sensation that causes an unbearable itching around ankles, knees and wrists. I've told it to my primary care, nephrologist and my rheumathologist but none seem to acknowledge my symptoms. There is no rash or hives but the itching is uncontrollable. I've tried taking antihistamines, natural remedies as aloe gel, and rubbing alcohol but nothing helps. This itching is not constant. It comes and goes during the day, specially in the morning but when it apoears it's exasperating. I've thinking that maybe Plaquenill has something to do with it, since all started shortly after beginning treatment. Any feedback on this will be greatly appreciated.
- Plaquenil Information for Consumers
- Plaquenil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plaquenil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Why am I still itching 2 days after completing my darvocet dosage?the itching is worse than before!?
Posted 28 Sep 2010 • 2 answers
Posted 18 Oct 2010 • 3 answers
Posted 28 May 2013 • 1 answer
Posted 23 Jun 2015 • 2 answers
Posted 4 Aug 2015 • 3 answers